# SDR AALA201808229042

- Difficulty date: August 18, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 53,897 hours, 31,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6674
- Condition: Cracked
- Location: Rt Overwing
- Part time: 52,409 hours, 26,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE PANEL DOOR ASSEMBLY HAD DELAMINATION AND OVERWING SLIDE DOOR RETAINER PANEL HAD A 7505 MM CRACK AT THE LOWER AFT CORNER.  REPLACED THE RIGHT OVERWING SLIDE IAW J/C 26L20025014.
